HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
医学研究院・医学院  >
雑誌発表論文等  >

Successful Treatment of Sudden Hepatitis Induced by Long-Term Nivolumab Administration


471480.pdf564.76 kBPDF見る/開く

タイトル: Successful Treatment of Sudden Hepatitis Induced by Long-Term Nivolumab Administration
著者: Imafuku, Keisuke 著作を一覧する
Yoshino, Koji 著作を一覧する
Yamaguchi, Kei 著作を一覧する
Tsuboi, Satoshi 著作を一覧する
Ohara, Kuniaki 著作を一覧する
Hata, Hiroo 著作を一覧する
キーワード: Malignant melanoma
Long-term administration
Successful treatment
発行日: 2017年 4月24日
出版者: Karger
誌名: Case reports in oncology
巻: 10
号: 1
開始ページ: 368
終了ページ: 371
出版社 DOI: 10.1159/000471480
抄録: Immune checkpoint inhibitors have drastically changed in the treatment of many kinds of malignancies, especially malignant melanoma. The focus of the recent experiments has not only been on their efficacy but also immune-related adverse events (irAEs). We report a case of fulminant hepatitis due to nivolumab. In this case, the patient had undergone long-term nivolumab therapy. He did not complain of any symptoms but his liver enzyme levels were extremely elevated (grade 4). We promptly decided to start oral corticosteroids in the patient. His liver function rapidly improved. The dose of corticosteroids was gradually reduced. Our case demonstrates that sudden onset fulminant hepatitis can occur despite the safe use of long-term nivolumab therapy. The irAE can improve rapidly with proper corticosteroid treatment. This report will be useful for the physicians who always use immune checkpoint inhibitors.
Rights: The final, published version of this article is available at
資料タイプ: article
出現コレクション:雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

提供者: 秦 洋郎


本サイトに関するご意見・お問い合わせは repo at へお願いします。 - 北海道大学